Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Itchy flaky skin in the navel with yellowish discharge. Reason?

For the past several months I have had a problem with my navel where the skin inside will flake off and mildly itch . Accompanying this the skin is left red and there is foul smelling clear, sometimes yellow, discharge . The problem has been persistent but never escalated or interfere with me, rather it is just embarrassing. It may also be noted my navel is rather small in diameter. Aside from that I am a healthy 19 year old male on the skinnier side.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description it seems, you might be having seborrheic dermatitis.
To treat the same apply steroid antibiotic cream twice in a day. Take tablet cetirizine to alleviate the itch. If oozing is persistent, you may also do warm water compresses prior to application of steroid antibiotic cream( flutibact cream).
Hope that helps.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor